# SDR ABXA000322

- Difficulty date: June 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 52,757 hours, 64,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9915558240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD RADIAL AT LONGERON 14 RIGHT TEE CAP TO RADIAL ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
